# SDR CA120403005

- Difficulty date: April 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,296 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 304382501
- Condition: Chafed
- Part time: 852 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POWER SECTION MODULE REMOVAL FOR CT WHEEL BLADE TIP RUB, THE T5 WIRE HARNESS WAS FOUND CHAFED THROUGH STAINLESS STEEL BRAIDING AND INSULATION TO CONDUCTOR.  T5 WIRE HARNESS WAS CONTACTING INNER COMBUSTION CHAMBER LINE AT 11:00 
O`CLOCK AND 1:00 O`CLOCK POSITIONS.
